Journal of Elliptic and Parabolic Equations

ISSN: 2296-9020 (Print) 2296-9039 (Online)

Description

The Journal publishes high quality papers on elliptic and parabolic issues. It includes theoretical aspects as well as applications and numerical analysis.

The submitted papers will undergo a referee process which will be run efficiently and as short as possible.

Bibliographic Data
J Elliptic Parabol Equ
1 volume per year, 2 issues per volume
approx. 400 pages per vol.
Format: 15.5 x 23.5 cm

Browse Volumes & Issues